# SDR PNSA000302

- Difficulty date: March 25, 2000
- Submitted: April 1, 2000
- Operation: Air carrier
- Aircraft: N8429N
- Make and model: Piper PA-32-301
- Aircraft serial: 328106089
- System (JASC): 3300 · Lighting System
- Part: Strobe
- Condition: Damaged
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, LT STROBE LIGHT CONTACTED ANOTHER AIRCRAFT.  MINOR DAMAGE OCCURRED TO STROBE.  FLIGHT DELAYED WHILE LIGHT WAS REPLACED.
